×

zbMATH — the first resource for mathematics

On the Betti numbers of real varieties. (English) Zbl 0123.38302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[2] S. Lefschetz and J. H. C. Whitehead, On analytical complexes, Trans. Amer. Math. Soc. 35 (1933), no. 2, 510 – 517. · Zbl 0006.37006
[3] John Milnor, On the immersion of \?-manifolds in (\?+1)-space, Comment. Math. Helv. 30 (1956), 275 – 284. · Zbl 0070.40202
[4] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337 – 341. · Zbl 0114.39604
[5] O. A. Oleĭnik, Estimates of the Betti numbers of real algebraic hypersurfaces, Mat. Sbornik N.S. 28(70) (1951), 635 – 640 (Russian).
[6] G. de Rham, Variétés différentiables, Hermann, Paris, 1955. · Zbl 0065.32401
[7] Arthur Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883 – 890. · Zbl 0063.06720
[8] H. Seifert and W. Threlfall, Variationsrechnung im Grossen, Teubner, Berlin, 1938. · Zbl 0021.14103
[9] B. van der Waerden, Einführung in die algebraische Geometrie, Spinger, Berlin, 1939. · JFM 65.1393.01
[10] R. Thom, Sur l’homologie des variétés algébriques réelles, (to appear). · Zbl 0137.42503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.